Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 77, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2009, 6:35 PM CDT for LeFlore County, Pushmataha County, Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2009, 6:35 PM CDT (23:35 UTC)
- Expired
- Mar 27, 2009, 7:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 103 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 272335
SVRTSA
OKC079-127-280030-
/O.NEW.KTSA.SV.W.0077.090327T2335Z-090328T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT FRI MAR 27 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 730 PM CDT
* AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
NASHOBA...MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NASHOBA...
WHITESBORO AND MUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3442 9531 3469 9508 3469 9505 3472 9505
3481 9497 3474 9463 3450 9486 3450 9504
3433 9503 3425 9510
TIME...MOT...LOC 2335Z 214DEG 29KT 3439 9512
$$1 follow-up statement
000
WWUS54 KTSA 272350
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT FRI MAR 27 2009
OKC079-127-280030-
/O.CON.KTSA.SV.W.0077.000000T0000Z-090328T0030Z/
LE FLORE OK-PUSHMATAHA OK-
650 PM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN LE FLORE COUNTIES...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF
HONOBIA...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HONOBIA...
WHITESBORO AND MUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3433 9503 3461 9515 3469 9508 3469 9505
3472 9505 3481 9497 3474 9463 3450 9486
3450 9504
TIME...MOT...LOC 2351Z 214DEG 29KT 3449 9503
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:25 PM CDT, 10 minutes earlier.
Area forecast discussion, Mar 27, 6:25 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT FRI MAR 27 2009
.DISCUSSION...
.AVIATION...
ONGOING CONVECTION IN ADVANCE OF UPPER LOW CENTER WILL CONTINUE TO
ROTATE ACROSS TAF SITES THIS EVENING...WITH IMPACTS BECOMING
FOCUSED ACROSS NORTHERN LOCATIONS ESPECIALLY KTUL/KRVS LATE
TONIGHT. CEILINGS MAY RAISE BRIEFING ACROSS THE FAR SOUTH EARLY
TOMORROW MORNING...BEFORE PRECIP ON BACK SIDE OF UPPER LOW TRACKS
INTO THE AREA. THIS SECOND ROUND OF PRECIP WILL BE THE TRANSITION
TO THE SNOW POTENTIAL...WITH THE MOST SIGNIFICANT SNOW AND LOWEST
FLIGHT CATEGORIES AGAIN FOCUSED TOWARD KTUL/KRVS SITES. CONDITIONS
SHOULD BEGIN TO IMPROVE BY LATE TOMORROW AFTERNOON HOWEVER STRONG
NORTHWESTERLY WINDS WILL CONTINUE.
&&
.PREV DISCUSSION... /ISSUED 350 PM CDT FRI MAR 27 2009/
DISCUSSION...
VERY DIFFICULT FORECAST WITH VERY POWERFUL LATE WINTER SYSTEM.
MODELS HAVE BECOME SIMILAR IN HANDLING THE SYSTEM AS IT MOVES
THROUGH THE AREA BUT TEMPERATURE PARAMETERS SEEM A LITTLE
OFF FROM OBSERVED VALUES AND DUE TO THE SUBTLE DIFFERENCES
THAT ARE ENOUGH TO MAKE BIG DIFFERENCES IN TYPE AND AMOUNTS
MAKES FOR A CONFUSING FORECAST.
UPPER LOW NEAR THE NEW MEXICO/TEXAS BORDER AND WILL MOVE EASTWARD
ALONG THE RED RIVER BEFORE TUNING TOWARDS THE NORTHEAST ACROSS
SOUTHEAST OKLAHOMA AND INTO ARKANSAS AND THEN SOUTHERN MISSOURI BY
LATE SATURDAY.
CURRENTLY SOME MIXTURE OF SNOW...RAIN...SLEET...AND FREEZING
RAIN HAVE BEEN REPORTED IN WESTERN OSAGE COUNTY WITH RAIN
AND HAIL PRODUCING THUNDERSTORMS BEING REPORTED OVER THE
REMAINDER OF THE REGION.
BELIEVE TEMPERATURES WILL REMAIN ABOVE FREEZING FOR
MOST OF THE FORECAST AREA TONIGHT WITH THE EXCEPTION OF
OSAGE...PAWNEE...AND WASHINGTON COUNTIES. EXPECT A CHANGE
TO MAINLY SNOW IN THOSE THREE COUNTIES WILL WIDELY VARYING
AMOUNTS WITH NEARLY 8 INCHES...OR MORE IF CONVECTIVE
CELLS MOVE OVER THE AREA IN THE WEST WITH ONLY 2 TO 4
INCHES IN THE EASTERN MOST SECTIONS OF THESE COUNTIES.
JUST SOUTHEAST OF THE WINTER STORM WARNING...HAVE DECIDED
TO GO WITH WINTER WEATHER ADVISORY FOR A MIXTURE OF
PRECIPITATION TYPES. RAIN TONIGHT WILL CHANGE TO MIXTURE
OF FREEZING RAIN/SLEET AND SNOW MOST LIKELY DURING THE
3 AM TO 6 AM PERIOD AND THEN DURING SATURDAY MORNING
CHANGE TOWARDS MAINLY SNOW. ACCUMULATIONS IN THE NORTHERN
COUNTIES WILL BE IN THE ONE TO 3 INCH RANGE BUT COULD BE
SIGNIFICANTLY MORE IF THE CHANGE OVER TAKES PLACE BEFORE
THAT TIME FRAME.
IF THAT IS NOT ENOUGH...SHEAR AND INSTABILITY ADDS A
TORNADO THREAT TO FAR SOUTHEAST OKLAHOMA THROUGH
THE EVENING HOURS.
THE FORECAST ALSO INCLUDES A RAPID RETURN TO WARMING
TEMPERATURES ON SUNDAY AND MOST OR ALL OF THE FROZEN
PRECIPITATION IN EASTERN OKLAHOMA IS EXPECTED TO BE
GONE BY MONDAY.
SOME FREEZING RAIN IS EXPECTED IN THE MIXTURE BUT AMOUNTS
SHOULD BE LOW ENOUGH FOR THAT PARAMETER TO ONLY CAUSE
MINOR PROBLEMS.
AFTER SATURDAY...HAVE USED A BLEND OF MODEL DATA FOR
NEXT WEEK WITH A RETURN TO MORE NORMAL LATE MARCH/EARLY
APRIL CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 36 41 29 56 / 100 90 0 0
FSM 36 43 30 61 / 100 60 10 0
MLC 35 39 31 63 / 90 80 10 0
BVO 33 38 23 46 / 100 90 0 0
FYV 37 40 29 56 / 100 90 10 0
BYV 42 44 29 55 / 100 90 20 0
MKO 37 39 29 60 / 100 90 10 0
MIO 38 40 26 52 / 100 90 20 0
F10 37 39 29 61 / 100 80 0 0
HHW 36 44 33 64 / 70 60 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 PM FRIDAY FOR OKZ054-OKZ055-OKZ059.
WINTER STORM WARNING FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ054-OKZ055-OKZ059.
WINTER WEATHER ADVISORY FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067.
AR...WINTER WEATHER ADVISORY FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
ARZ001.
&&
AVIATION...07Hazardous weather outlook, Mar 27, 5:13 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 513 PM CDT FRI MAR 27 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 512 PM CDT FRI MAR 27 2009 ...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS... ...SIGNIFICANT WINTER WEATHER EXPECTED TONIGHT INTO SATURDAY ACROSS PORTIONS OF NORTHEAST OKLAHOMA WITH HEAVY SNOWFALL LIKELY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...NORTHWEST OF I 44. ONSET...EARLY SATURDAY MORNING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING THUNDERSTORMS ACROSS EASTERN OKLAHOMA HAVE OCCASIONALLY REACHED SEVERE LIMITS AHEAD OF AN APPROACHING UPPER LEVEL SYSTEM. THIS ACTIVITY IS EXPECTED TO CONTINUE OVERNIGHT... EXPANDING INTO NORTHWEST ARKANSAS... AS AN ASSOCIATED SURFACE LOW TRACKS FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA. THE GREATEST THREAT WILL BE FOR LARGE HAIL... ALTHOUGH A LIMITED TORNADO THREAT DOES EXIST ACROSS FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH THE EARLY EVENING HOURS. A LARGE AREA OF ACCUMULATING SNOW WILL BE POSSIBLE... BEGINNING EARLY SATURDAY MORNING... GENERALLY ALONG AND NORTHWEST OF INTERSTATE 44. THERE WILL BE A STEEP GRADIENT OF SNOW AMOUNTS. CURRENT EXPECTATIONS ARE FOR 2 TO 3 INCHES ALONG A LINE FROM ABOUT BRISTOW TO MIAMI... WITH AMOUNTS RAPIDLY INCREASING TOWARD THE NORTHWEST. A TOTAL OF 6 TO 8 INCHES IS EXPECTED IN NORTHWEST OSAGE COUNTY. ANY CONVECTIVE BANDS OF SNOW... WHICH ARE POSSIBLE... COULD GREATLY INCREASE SNOWFALL AMOUNTS ALONG A NARROW SWATH. STRONG GUSTY NORTH TO NORTHWEST WINDS WILL ACCOMPANY THIS SYSTEM AND REMAIN IN ITS WAKE THROUGH SATURDAY. GUSTS UP TO 35 MPH WILL BE COMMON ACROSS A WIDE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT AS ANOTHER STRONG UPPER LOW MOVES INTO THE CENTRAL PLAINS. PRECIPITATION CHANCES WILL RETURN WEDNESDAY AND THURSDAY OF NEXT WEEK AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION IN NORTHWEST FLOW ALOFT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. $$
In the hours before
Local storm report, Mar 27, 2:41 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL SLICK 35.78N 96.27W
03/27/2009 E0.88 INCH CREEK OK PUBLIC
&&
MATLocal storm report, Mar 27, 3:22 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL SAPULPA 36.00N 96.11W
03/27/2009 E1.00 INCH CREEK OK AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL REPORTED NEAR THE
INTERSECTION OF MAIN STREET AND TAFT
&&
EJCLocal storm report, Mar 27, 3:37 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL SAND SPRINGS 36.14N 96.11W
03/27/2009 E1.00 INCH TULSA OK EMERGENCY MNGR
&&
EJCSpecial weather statement, Mar 27, 4:06 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT FRI MAR 27 2009
OKZ065-066-272145-
OKFUSKEE OK-OKMULGEE OK-
406 PM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 406 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES SOUTHEAST OF BEARDEN TO 10 MILES
SOUTHEAST OF WELEETKA...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...
WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...MASON...
OKFUSKEE...WELTY...HENRYETTA AND BRYANT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3564 9647 3565 9596 3529 9599 3529 9635
3529 9643 3530 9644 3545 9644 3545 9645
3545 9646
TIME...MOT...LOC 2106Z 192DEG 42KT 3520 9630 3520 9606Special weather statement, Mar 27, 4:32 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT FRI MAR 27 2009
OKZ060-064-272215-
CREEK OK-TULSA OK-
432 PM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK AND TULSA
AT 432 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF SLICK...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...SLICK...
DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY...MANNFORD AND
KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3616 9615 3586 9616 3586 9618 3570 9618
3564 9661 3581 9663 3617 9663
TIME...MOT...LOC 2132Z 187DEG 24KT 3572 9635Special weather statement, Mar 27, 5:50 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT FRI MAR 27 2009
OKZ049-272330-
PUSHMATAHA OK-
550 PM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PUSHMATAHA
AT 550 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHEAST OF DELA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLAYTON...DELA...RATTAN...
CLOUDY...FINLEY...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI AND
SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3468 9550 3462 9499 3416 9542 3419 9560
TIME...MOT...LOC 2250Z 206DEG 32KT 3427 9546The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:27 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 26, 9:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 26, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 62 min |
| Mar 26, 10:18 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Mar 26, 11:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Mar 27, 4:07 AM CDT | Winter Storm Warning | TSA | Craig, Creek, Nowata, Pawnee, Tulsa, Washington | 39 hr |
| Mar 27, 8:01 AM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Mar 27, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 37 min |
| Mar 27, 8:15 AM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 27, 8:18 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 42 min |
| Mar 27, 8:24 AM CDT | Wind Advisory | TSA | Pawnee, Washington | 11 hr |
| Mar 27, 8:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 45 min |
| Mar 27, 8:51 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 24 min |
| Mar 27, 9:06 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 54 min |
| Mar 27, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 52 min |
| Mar 27, 9:27 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 36 min |
| Mar 27, 9:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 47 min |
| Mar 27, 10:05 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 25 min |
| Mar 27, 10:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| Mar 27, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 67 min |
| Mar 27, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 37 min |
| Mar 27, 11:38 AM CDT | Special Weather Statement | TSA | Tulsa | 52 min |
| Mar 27, 12:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Mar 27, 1:14 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee | 46 min |
| Mar 27, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 58 min |
| Mar 27, 2:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 39 min |
| Mar 27, 3:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Mar 27, 3:50 PM CDT | Winter Weather Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 5 more | 27 hr |
| Mar 27, 4:06 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 39 min |
| Mar 27, 4:32 PM CDT | Special Weather Statement | TSA | Creek | 43 min |
| Mar 27, 5:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 27, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Mar 27, 6:54 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.